Your browser doesn't support javascript.

Portal Regional de la BVS

Información y Conocimiento para la Salud

Home > Búsqueda > ()
Imprimir Exportar

Formato de exportación:

Exportar

Email
Adicionar mas contactos
| |

Ultrasound biomicroscopy in acetazolamide-induced myopic shift with appositional angle closure.

Arq Bras Oftalmol; 80(5): 327-329, 2017 Sep-Oct.
Artículo en Inglés | MEDLINE | ID: mdl-29160547
We report a case of a 49-year-old female who presented to the emergency department with blurred vision and vomiting, hours after taking two tablets of 250 mg of acetazolamide. The anterior chamber was bilaterally flat, with normal intraocular pressure in both eyes. An ultrasound biomicroscopic (UBM) examination showed bilateral ciliary effusion and complete appositional angle closure in all quadrants. Acetazolamide-induced bilateral angle closure was diagnosed. Steroid and cycloplegic therapy were initiated, and acetazolamide was discontinued. The following day, the anterior chamber had regained its volume without substantial change in the effusion size. Three weeks later, complete resolution of the ciliary effusion was verified by means of a third UBM scan.